# SDR ASAA2018102326562

- Difficulty date: October 15, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,233 hours, 27,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY M1673 IN AFT CABIN DOES NOT CHARGE. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AND POWER SUPPLY M1673 IAW AMM 33-51-06. OPS CHECK GOOD. CLOSED AFT LOWER CEILING PANEL.
